# SDR ASMF2011102911005

- Difficulty date: October 29, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 19,794 hours, 10,408 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 23,702 hours, 12,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE RT ENGINE VIBRATION REACHED 3.2 OF N2; SO FLIGHT CREW ACCOMPLISHED THE QRH 7.24 PROCEDURE AND CONTINUING TO DESTINATION.  ACFT WAS SENT TO THE HANGAR AND MX REPLACED THE RT ENGINE, WAS REPLACED IAW MM 71-00-02, TESTED CORRECT.
